Chain method for panchromatic colorings of hypergraphs

Margarita Akhmejanova, József Balogh, Dmitrii Shabanov

Research output: Contribution to journalArticlepeer-review

Abstract

We deal with an extremal problem concerning panchromatic colorings of hypergraphs. A vertex r-coloring of a hypergraph H is panchromatic if every edge meets every color. We prove that for every [Formula presented], every n-uniform hypergraph H with [Formula presented] has a panchromatic coloring with r colors, where c>0 is an absolute constant.

Original languageEnglish (US)
Pages (from-to)72-81
Number of pages10
JournalDiscrete Applied Mathematics
Volume321
DOIs
StatePublished - Nov 15 2022

Keywords

  • Panchromatic coloring
  • Proper coloring
  • Property B
  • Uniform hypergraph

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this